MAUDE Adverse Event Report: MICROVENTION, INC. FRED 21; FLOW DIVERTER

MICROVENTION, INC. FRED 21; FLOW DIVERTER
Model Number FRED2513-PMA
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Thrombosis/Thrombus (4440)
Date of Event 08/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device remains implanted in the patient and not available for analysis; therefore, the alleged product issue cannot be verified.The instructions for use (ifu) identifies stent thrombosis and stenosis of stented segment as potential complications associated with use of the device.
 
Event or Problem Description
It was reported that during unspecified procedure, the fred flow diverter stent was positioned and deployed without issue.Immediate cta run looked good, and the vessel looked patent.Subsequent delayed runs showed progressive slower flow with eventual zero patency of vessel and intra-arterial integrelin was administered.Reportedly, the anatomy was challenging with some tortuosity to overcome and some vasospasm was noted and treated during the procedure.Post procedure the patient was stable with slight left side weakness.
 
Additional Manufacturer Narrative
Additional information received indicating procedure was for treating an acomm aneurysm.No additional intervention performed.Patient was stable.

Brand Name
FRED 21
Common Device Name
FLOW DIVERTER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key12455239
Report Number2032493-2021-00374
Device Sequence Number14331862
Product Code OUT
UDI-Device Identifier00842429106587
UDI-Public(01)00842429106587(11)200929(17)230831(10)20092957N
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P180027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model NumberFRED2513-PMA
Device Lot Number20092957N
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/13/2021
Supplement Date Received by Manufacturer10/05/2021
Initial Report FDA Received Date09/10/2021
Supplement Report FDA Received Date10/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;